# SDR SIMA20201112001

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 7,654 hours, 4,996 cycles
- System (JASC): 2610 · Detection System
- Part: Valve
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 AND 2 OVERPRESS CAUTION ON CLIMB OUT NEAR 1000 FT.  RAN QRH AND CLEARED MESSAGE.  ENGINE 1 AIR SHUT OFF VALVE FAIL OPEN.  BLEED 1 FAIL MESSAGE ON LANDING EMERGENCY DECLARED.  C/A: R & R AMS MOTOR DRIVE MODULE 23, IAW AMM 21-00-02.  OPERATIONS CHECK GOOD.
